The Diabetes Forum Support Community For Diabetics Online banner
1 - 4 of 4 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
I'm very happy to be joining you and hope to get to know a lot of you and share some knowledge and experiences. I'm down here in sunny Florida (a little too sunny right now) hoping hurricane season is kind to us this year. This looks like a great forum and I'm looking forward to being a part of it.
 

·
Registered
Joined
·
72 Posts
Hi EarlyBird,welcome to the forum.Hope you find what you
need .And like you say ,I hope the hurricane will be easy on you this year.By Richard
 

·
Registered
Joined
·
1,077 Posts
Hi There EarlyBird: :)

It's Good to see you from sunny Florida. We always hope that you People in the U.S. get way less hurricane and tornados than the year before.

Wow! You certainly find interesting ways of keeping yourself busy. That's Great. I used to do embroidery by hand but that was many years ago. Surprisingly, I still remember how.

I've not heard of Adipex-P 37 before but I guess that you have been told and read about some bothersome items including these possibles, that I have picked out.

Adipex-P 37

*Explain that appetite suppressant effects are temporary and tolerance to medication and dependence can occur. Caution patient to not increase the dose in an effort to overcome the tolerance when it occurs.
*Remind patients with diabetes to monitor blood sugar more frequently while implementing dietary restrictions and to notify health care provider if significant changes in blood sugar occur.
*Caution patient that drug may impair the ability to drive or perform other tasks requiring mental alertness.
*Advise patient to notify health care provider immediately if the following symptoms occur: decreased exercise tolerance, dyspnea, swelling of the feet or ankles, fainting, chest pain, palpitations, nervousness, or dizziness.
*Advise patient to notify health care provider if experiencing any unusual or unexplained symptoms.

*Taken from drugs.com

Thankfully, it is only a short-term med. since it can raise the blood sugar level. We wish you Well in getting your weight under control. I know that is a hard one. Please keep us posted about that treatment because weight-gain involves most Type II's. Wonderful photo of you btw. Welcome! :)
 

·
Registered
Joined
·
663 Posts
Hello EarlyBird, Welcome to the DF family whare you can get answers that you cannot get from doctors and fun too. I will look forward to your posts here in this forum. :D
 
1 - 4 of 4 Posts
Top